# SDR FDEA200903261076

- Difficulty date: March 26, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- Aircraft time: 40,616 hours, 29,427 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 65196854541
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NOSE COWL INTERIOR WEB IS CRACKED, 2 PLACES AT LIGHTNING HOLE,  NAC STA 77.5 REMOVED AFT LOWER PANEL AT NR 1 ENG NOSE COWL FOR FOM IAW SRM 51-30-2. CUT   OUT DAMAGED AREA IAW SRM 51-10-1. HFEC INSPECTION PERFORMED IAW NDTM 51-00-00 FIG 23, PT 6. NO DEFECTS NOTED.  FABRICATED REPAIR WEB SECTION IAW SRM 51-10-3 FIG 1, 54-10-3 FIG 3, AND 51-30-5. TREATED AND PRIMED REPAIR IAW SRM 51-10-2.   INSTALLED REPAIR WEB IAW SRM 51-30-2. INSTALLED AFT LOWER PANEL IAW SRM 51-30-2.
